MAUDE Adverse Event Report: Siemens Healthineers GmbH MAGNETOM Sola; System, Nuclear Magnetic Resonance Imaging

Siemens Healthineers GmbH MAGNETOM Sola; System, Nuclear Magnetic Resonance Imaging
Model Number 11291455
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of a patient health event associated with an examination performed using a magnetom sola mri system.According to the customer, the patient had a known history of allergies to latex and perfumes/fragrances.Shortly after the examination, the patient developed tingling and itching of the hands, which progressed to generalized pruritus and worsening symptoms.Subsequently, the patient experienced widespread raised skin lesions and significant respiratory difficulty.The patient sought treatment at an urgent care facility, where she received adrenaline, hydrocortisone (100 mg), and chlorphenamine.The patient reported that she was formally diagnosed with anaphylaxis following the event and was subsequently prescribed an epipen.The symptoms resolved within approximately one hour, and the patient made a full recovery.Due to the severity of the reaction and the requirement for emergency medical intervention, this event is considered reportable.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM Sola
Common Device Name
System, Nuclear Magnetic Resonance Imaging
Manufacturer (Section D)
Siemens Healthineers GmbH
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50866824
Report Number3002808157-2026-00025
Device Sequence Number13434551
Product Code LNH
UDI-Device Identifier04056869164809
UDI-Public(01)04056869164809
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K252838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11291455
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown